Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I get a red rash when I get hot

I get a red rash when I get hot, it s hives I think. I skateboarded all my life and never got it before. Then I quit skating and like a year later it started happening, it has persisted for more that three years now. When its too hot, or if I eat something spicy I get it. Antihistamines don t really work.
Asked On : Mon, 17 Jan 2011
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
Yes this is URTICARIA/NETTLE RASH/HIVES. It is a form of allergy seen on skin, triggers are certain foods, some drugs, emotional excitement, stress, exposure to extreme temperatures, exercise etc. Antihistamines are the only treatment in conventional medicine. You may try homoeopathy, it works best for allergies.
Answered: Mon, 17 Jan 2011
  Anonymous's Response
It seems as if Antihistamines don't really help to get rid of the outbreaks, I tried them for 30 days with no success. I used zyrtec and now am looking for an alternative to Antihistamines. Let me know if anyone knows how to cure this, please and thank you.
Answered: Tue, 18 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor